# SDR AWXA200601061

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Bs 980-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION IN SEVERAL PLACES ON THE RT SHEAR WEB AT WL 208, BS 980 TO BS 1016 AND BL 36R TO BL 46R.  MAINTENANCE REMOVED CORROSION FROM SHEAR WEB AND FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-60-51-1A1 FIG 101.  REMOVED AND INSTALLED FABRICATED REPLACEMENT SHEAR WEB IAW B737-300 SRM 51-40-02-0G FIG 8, 12 AND BAC DWG 65C32677.
